Glasnik Matematicki, Vol. 46, No. 2 (2011), 367-383.

AUTOMORPHISMS OF A MINIMAL NONABELIAN p-GROUP WITH p ODD I

János Kurdics

Institute of Mathematics and Informatics, Nyíregyháza College, 31/b Sóstói u. Nyíregyháza 4400, Hungary
e-mail: kurdics@nyf.hu


Abstract.   Description of automorphism groups of non-metacyclic minimal nonabelian finite p-groups with p>2 in terms of generators and relations is provided. Furthermore, finite abelian groups with solvable automorphism groups are determined.

2000 Mathematics Subject Classification.   20D45, 20F28.

Key words and phrases.   Group, finite p-group, automorphism, minimal nonabelian group.


Full text (PDF) (access from subscribing institutions only)

DOI: 10.3336/gm.46.2.09


References:

  1. Y. Berkovich and Z. Janko, On subgroups of finite p-groups, Israel J. Math. 171 (2009), 29-49.
    MathSciNet     CrossRef

  2. G. Birkhoff, Subgroups of abelian groups, Proc. London Math. Soc. 38 (1934), 385-401.
    CrossRef    

  3. D. Gorenstein, Finite groups, Harper and Row, New York, 1968.
    MathSciNet    

  4. B. Huppert, Endliche gruppen. I, Springer, Berlin-New York, 1967.
    MathSciNet    

  5. L. Rédei, Das "schiefe Produkt'' in der Gruppentheorie mit Anwendung auf die endlichen nichtkommutativen Gruppen mit lauter kommutativen echten Untergruppen und die Ordnungszahlen, zu denen nur kommutative Gruppen gehören Comment. Math. Helv. 20 (1947), 225-264.
    MathSciNet     CrossRef

Glasnik Matematicki Home Page